# SDR SWAA2021121344277

- Difficulty date: November 16, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP BS 887, S22L, LBL 41.  FOUND TO BE OUT LIMITS IAW SRM 51-10-02-0G-0.  REMOVED STRINGER CLIP IAW SRM 51-40-02-0G-0.  PRE-FABRICATED STRINGER CLIP  HEAT TREATMENT REQUIRED TO T62 IAW DRAWING 147A3500.  LOCATED,  DRILLED, AND TREATED THE NEW STRINGER CLIP IAW SRM 51-40-05, SRM 51-20-01, AND DWG 147A3500 REV C.   PRIMED NEW STRINGER CLIP IAW SOPM 20-41-02, AND DWG 147A3500 REV C,  INSTALLED STRINGER CLIP IAW SOPM 20-41-02-0G-0, AND DWG 147A3287 REV A.
